Beechams Hot Lemon is a fast, effective cold and flu remedy that combines the good taste of real lemon, vitamin C with special Beechams formula.
It helps to relief cold and flu symptoms including fever, headache, aching limbs and blocked nose.
Do not exceed the stated dose.
Do not take other medicines containing paracetamol while using Beechams Hot Lemon. Inappropriate use of Acetaminophen may potentially cause liver toxicity and severe liver damage.
Empty contents of sachet into a cup or mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults and Children aged 12 years and over: One sachet can be taken every 4 hours, up to a maximum of 6 sachets in any period of of 24 hours. Not to be given to children under 12 except on medical advice.
Store below 25oC.
Each sachet contains: Paracetamol 600mg, Ascorbic Acid (Vitamin C) 40mg, Phenylephrine Hydrochloride 10mg.
Available in Selected Areas
Orders are handled and delivered by supplier directly.
City Food Drive 2019